MathSciNet Relay Station
MathSciNet bibliographic data
MR1321134 (96a:93081) 93E05 (90C15)
Hamadene, S.; Lepeltier, J.-P. Zero-sum stochastic differential games and backward equations. Systems Control Lett. 24 (1995), no. 4, 259–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement